Open Access
Translator Disclaimer
March 2013 On a generalization of a theorem of McDuff
G. Deltour
J. Differential Geom. 93(3): 379-400 (March 2013). DOI: 10.4310/jdg/1361844939

Abstract

We study the symplectic structure of the holomorphic coadjoint orbits, generalizing a theorem of McDuff on the symplectic structure of Hermitian symmetric spaces of noncompact type.

Citation

Download Citation

G. Deltour. "On a generalization of a theorem of McDuff." J. Differential Geom. 93 (3) 379 - 400, March 2013. https://doi.org/10.4310/jdg/1361844939

Information

Published: March 2013
First available in Project Euclid: 26 February 2013

zbMATH: 1329.53069
MathSciNet: MR3024300
Digital Object Identifier: 10.4310/jdg/1361844939

Rights: Copyright © 2013 Lehigh University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.93 • No. 3 • March 2013
Back to Top